An algebraic operator approach to the analysis of Gerber-Shiu functions

Détails

Ressource 1Télécharger: BIB_2A9D0367BB82.P001.pdf (285.92 [Ko])
Etat: Public
Version: de l'auteur
ID Serval
serval:BIB_2A9D0367BB82
Type
Article: article d'un périodique ou d'un magazine.
Collection
Publications
Institution
Titre
An algebraic operator approach to the analysis of Gerber-Shiu functions
Périodique
Insurance: Mathematics & Economics
Auteur(s)
Albrecher H., Constantinescu C., Pirsic G., Regensburger G., Rosenkranz M.
ISSN
0167-6687
Statut éditorial
Publié
Date de publication
2010
Peer-reviewed
Oui
Volume
46
Numéro
1
Pages
42-51
Langue
anglais
Résumé
We introduce an algebraic operator framework to study discounted penalty functions in renewal risk models. For inter-arrival and claim size distributions with rational Laplace transform, the usual integral equation is transformed into a boundary value problem, which is solved by symbolic techniques. The factorization of the differential operator can be lifted to the level of boundary value problems, amounting to iteratively solving first-order problems. This leads to an explicit expression for the Gerber-Shiu function in terms of the penalty function.
Web of science
Open Access
Oui
Création de la notice
09/02/2009 18:39
Dernière modification de la notice
20/08/2019 13:10
Données d'usage